# SDR DJFA2006234

- Difficulty date: April 23, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N813CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 7,221 hours, 4,384 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0954
- Condition: False Activation
- Location: Aft Baggage
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

TRIP ID NR 1007151,  THE CREW REPORTED THAT THE SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT.  THE LIGHT FLASHED THREE TIMES AND THEN EXTINGUISHED.  MAINTENANCE REPLACED THE AFT BAGGAGE COMPARTMENT SMOKE DETECTOR.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
